# SDR 9603009601

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Failed
- Location: T/O Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED WHEN ADVANCING THROTTLES TO TAKEOFF POWER.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED FLAP TAKEOFF WARNING SWITCH AND CANNON PLUG, OPERATIONAL CHECK NORMAL.
